# SDR SWAA2024102451434

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 67,987 hours, 35,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN COVER FELL OFF FWD ENTRY DOOR.<[01] R&R?D FWD ENTRY DOOR EMERGENCY EXIT LIGHT ASSAY. PER AMM 33-51-01.
